Research ArticleOpen accessExponentiated Exponential Weibull Distribution: Mathematical Properties and ApplicationDawlah AlsulamiAmerican Journal of Applied Sciences, Vol. 17, Issue 1 · 4 Sep 2020 · 7,331 accessesView PDFCite
Author
1 article in our journalsDawlah Alsulami
Department of Statistics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi ArabiaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.